# SDR AALA201505269006

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,555 hours, 1,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LOW PRESS LIGHT ILLUMINATED ON FLIGHT ATTENDANTS PANEL.  SERVICED THE 4L DOOR ASSIST BOTTLE.
